Journal article icon

Journal article

Equiseparability on terminal Wiener index

Abstract:
The aim of this work is to explore the properties of the terminal Wiener index, which was recently proposed by Gutman et al. (2004) [3], and to show the fact that there exist pairs of trees and chemical trees which cannot be distinguished by using it. We give some general methods for constructing equiseparable pairs and compare the methods with the case for the Wiener index. More specifically, we show that the terminal Wiener index is degenerate to some extent.
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1016/j.aml.2011.09.063

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Computer Science
Role:
Author
Danish National Research Foundation More from this funder
National Science Foundation of China More from this funder
Publisher:
Elsevier Publisher's website
Journal:
Applied Mathematics Letters Journal website
Volume:
25
Issue:
3
Pages:
580-585
Publication date:
2012-03-17
DOI:
ISSN:
0893-9659
URN:
uuid:3672298a-45a6-494b-97a4-e0b12aafbfd0
Source identifiers:
573643
Local pid:
pubs:573643

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP